Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Sharpness of the Korányi approach region


Author: Kentaro Hirata
Journal: Proc. Amer. Math. Soc. 133 (2005), 2309-2317
MSC (2000): Primary 31B25, 31A20, 32A40
Published electronically: March 14, 2005
MathSciNet review: 2138873
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a Littlewood-type theorem which shows the sharpness of the Korányi approach region for the boundary behavior of Poisson-Szegö integrals on the unit ball of $\mathbb{C} ^n$. Our result is stronger than Hakim and Sibony (1983).


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 31B25, 31A20, 32A40

Retrieve articles in all journals with MSC (2000): 31B25, 31A20, 32A40


Additional Information

Kentaro Hirata
Affiliation: Department of Mathematics, Shimane University, Matsue 690-8504, Japan
Email: hirata@math.shimane-u.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9939-05-08020-2
PII: S 0002-9939(05)08020-2
Keywords: Poisson-Szeg\"o integral, Kor\'anyi's approach region, boundary behavior
Received by editor(s): September 17, 2003
Published electronically: March 14, 2005
Communicated by: Andreas Seeger
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.